Journal of Nonlinear Mathematical Physics

Volume 14, Issue 1, February 2007, Pages 15 - 27

q-Euler numbers and polynomials associated with p-adic q-integrals

Authors
Taekyun Kim
Corresponding Author
Taekyun Kim
Received 23 June 2006, Accepted 22 August 2006, Available Online 1 February 2007.
DOI
https://doi.org/10.2991/jnmp.2007.14.1.3How to use a DOI?
Abstract
The main purpose of this paper is to present a systemic study of some families of multiple q-Euler numbers and polynomials. In particular, by using the q-Volkenborn integration on Zp, we construct p-adic q-Euler numbers and polynomials of higher order. We also define new generating functions of multiple q-Euler numbers and polynomials. Furthermore, we construct Euler q-Zeta function.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
14 - 1
Pages
15 - 27
Publication Date
2007/02
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.2991/jnmp.2007.14.1.3How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - Taekyun Kim
PY  - 2007
DA  - 2007/02
TI  - q-Euler numbers and polynomials associated with p-adic q-integrals
JO  - Journal of Nonlinear Mathematical Physics
SP  - 15
EP  - 27
VL  - 14
IS  - 1
SN  - 1776-0852
UR  - https://doi.org/10.2991/jnmp.2007.14.1.3
DO  - https://doi.org/10.2991/jnmp.2007.14.1.3
ID  - Kim2007
ER  -